# SDR 96ZZZX1116

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa PW118A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310709001
- Condition: Spalled
- Location: Rgb Nr 19
- Part time: 8,360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND REMOTE GEARBOX NR 19 BEARING SPALLED.
